TítuloOn rational weak nilponent minimum logics
Publication TypeConference Paper
Year of Publication2004
AuthorsEsteva F, Godo L, Noguera C
Editorde Jaén EUSFLATUniversida
Conference NameActas del XII congreso español sobre tecnologías y lógica fuzzy
EditorialaDemanda
Paginación413-418
Resumen

In this paper we investigate some extensions of weak nilpotent minimum logic, a weaker logic than both gödel and nilpotent minimum logics, by adding rational truth-values as truth constants in the language and by adding corresponding book-keeping, axioms for the truth-constants. Weak and strong standard completeness of these logics are studied in general and when we restrict our selves to formulas of the kind ???, where r is a rational in [0,1] and ? is a formula without rational truth-constants.